MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON TCS INTERBODY SYSTEM; SCREWDRIVER

TITAN SPINE ENDOSKELETON TCS INTERBODY SYSTEM; SCREWDRIVER
Model Number 5210-1004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having c5-7 anterior c ervical discectomy and fusion (acdf) for an indication of central stenosis.It was reported that the tip of driver broke off into the head of the screw while the screw was being implanted.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6.H3.Device evaluation summary: product analysis #(b)(4): 5210-1004, lot# l210405.Visual and optical examination identified it appears that part of the tip of the instrument has been broken off.The metal deformation gives indication that the failure was the result of overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON TCS INTERBODY SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21271483
Report Number3006340236-2025-00008
Device Sequence Number3916140
Product Code HXX
UDI-Device Identifier00191375011842
UDI-Public00191375011842
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5210-1004
Device Catalogue Number5210-1004
Device Lot NumberL210405
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale